# SDR AALA20100331TUL03

- Difficulty date: March 31, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N7526A
- Make and model: Doug DC-9-82
- Aircraft serial: 49918
- Aircraft time: 57,214 hours, 29,295 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS SEAT TRACK NUMBER 3 AT STATIONS 541 TO 547.  REMOVED CORROSION AND INSTALLED SEAT TRACK REPAIR PLUG PER AARD 53-20-0-10.
